# SDR AALA2020082099023

- Difficulty date: August 4, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 59,412 hours, 28,924 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9811839
- Condition: Unserviceable
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - RIGHT WING OUTER TANK LEAKING FUEL INTO INNER TANK.  MEL 28-02C RH INTRCELL XFR VLV, AUTHORIZED 04AUG2020T1513Z.  CREW REPORTED TRANSFER VALVES CLOSED ON ECAM FUEL PAGE.  PERFORMED AMM TASK 28-15-00-740-002-A FUNCTIONAL TEST OF THE INTERCELL TRANSFER VALVES, OPERATIONAL CHECK GOOD.   REMOVED & REPLACED RIGHT WING SPILL PIPE CHECK VALVE AT RIB 15  PER AMM 28-25-47.  REMOVED & REPLACED RIGHT WING FUEL PUMP CHECK VALVE (2 EA.)  PER AMM 28-21-43. REMOVED & REPLACED RIGHT WING REFUEL VALVE 8QU  PER AMM 25-25-51, LEAK AND OPS CHECK GOOD.
